# SDR JJBA20170629007

- Difficulty date: June 29, 2017
- Submitted: July 6, 2017
- Operation: Air carrier
- Aircraft: N362PH
- Make and model: Dhav DHC8202
- Aircraft serial: 518
- Aircraft time: 37,916 hours, 50,760 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Latch
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON FWD LATCH BOX OF LT LWR COWL ASSEMBLY.  DAMAGE CUT OUT AND DOUBLER FABRICATED IAW RD 8-71-582.
